... daily-up to 30 mg/day)... I ct'd Prozac, and had such a miserable w/d that I reinstated at 5mg/day and began an Ashton Manual 10% cut every two weeks... it has been unbelievably difficult in symptoms... depression I expected, but brain zaps, parasthesia, insomnia, G.I. Issues, cog fog... much like the ambien w/d but milder. It still is really awful. I'm at 2mg/day and dreading the cut to 1.8mg. If I wasn't experiencing this, I would not have believed the wd sx would be possible at such a low dose, were I not going through this. Am I just the odd one out, or has anyone else experienced this at low dose taper? Or has anyone else tapered OFF? Mike in Austin
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2010 • 16 answers
Posted 1 Jan 2011 • 6 answers
Posted 10 Dec 2014 • 2 answers
Posted 7 Aug 2017 • 2 answers
Posted 4 Feb 2018 • 0 answers